# SDR HEEA0012117

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001004
- Condition: Spalled
- Location: M/R Gr Box
- Part time: 3,392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION BEVEL GEARS HAVE  EXCESSIVE SPALLING ON S/N 2195 AND MINOR ON S/N 2310  T.T. 3392:45 (TOOTH FAILURE)  PINION S/N 3142, T.T. 353:20 SPALLING ON TOOTH (ROOT AREA)   EXCESSIVE DENTS ON BEARINGS 2 EACH 4638303081, T.T. UNKNOWN AND 1 EACH 4638302025, S/NNR3089, T.T. UNKNOWN AND 1 EACH 4638302023, S/N 2353, T.T. 353:20 AND 1 EACH 4619303085,  T.T. UNKNOWN. REPLACED WITH SERVICEABLE PARTS.
